# SDR CA110311003

- Difficulty date: March 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,847 hours
- Engine: Garrtt TFE7312
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 6608458005
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE DESCENT TO AIRPORT, AT APPROX. 110 MILES OUT CREW NOTICED VIBRATION. THEY WERE UNABLE TO DETERMINE FROM WHICH SIDE OR IF IT WAS COMING FROM THE ENGINES. A FEW MINUTES LATER THE L/H GENERATOR WHEN OFF LINE. WEATHER BEEN OK, CREW DECIDED TO CARRY ON THE APPROACH INTO AIRPORT. A TECHNICAIN WAS DISPATCH, REPLACEMENT OF THE LEFT STARTER/GENERATOR WAS DONE AND REPLACEMENT OF TWO SUPPORT BRACKETS P/N 3070394-1 WHICH CRACKED DUE TO VIBRATION CAUSED BY THE FAILED GENERATOR. AIRCRAFT RETURN TO SERVICE.
